On a first-order linear inhomogeneous equation with a singularity
Differencialʹnye uravneniâ, Tome 34 (1998) no. 9, pp. 1284-1285
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_9_a16,
author = {A. V. Glushak},
title = {On a first-order linear inhomogeneous equation with a singularity},
journal = {Differencialʹnye uravneni\^a},
pages = {1284--1285},
year = {1998},
volume = {34},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_9_a16/}
}
A. V. Glushak. On a first-order linear inhomogeneous equation with a singularity. Differencialʹnye uravneniâ, Tome 34 (1998) no. 9, pp. 1284-1285. http://geodesic.mathdoc.fr/item/DE_1998_34_9_a16/